# SDR SWIA202162426

- Difficulty date: October 6, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL600*
- Aircraft serial: 10051
- Aircraft time: 44,105 hours, 32,227 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR SURROUND FWD FS319.70 FRAME AT FLOOR SUPPORT FITTING, HAS MISSED DRILLED HOLE    (C-CHECK RO 11-05-2021)   REQUESTED ENGINEERING FOR MIS-DRILLED HOLE AT FLOOR SUPPORT FITTING, ON GALLEY SERVICE DOOR SURROUND, FORWARD OF FRAME AT FS319.70. RECIEVED AND COMPLIED WITH ALL STEPS OF REO 670-53-21-2165 REV.-- DATED 2021-10-08. COMPLIED WITH TASK CARD 51-900-1002-SKY.
